| Catalog Number |
2112342 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2013017 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun italy s.P.A.(manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: there is backflow from manifold into the other leads.No patient involvement.
Additional Manufacturer Narrative
Exemption number e2013017.(b)(4).One used set was received for evaluation.After flushing the set to remove any particulate that may have formed while the set was stored and transported, the set was flow tested and no issues were detected.The set was then dissected to evaluate the valve on the lead reported to be experiencing the backflow issue.No structural defects were found, and the valve met product specifications.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.